# SDR SWAA2014031726161

- Difficulty date: March 7, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 35,632 hours, 20,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT ASSEMBLY, LENS COVER LOOSE AT ROW 12.  SECURED COVER IAW MM.
